Abstract and Applied Analysis

On moduli of $k$-convexity

Teck-Cheong Lim

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 4, Number 4 (1999), 243-247.

Dates
First available in Project Euclid: 9 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049907225

Digital Object Identifier
doi:10.1155/S1085337599000202

Mathematical Reviews number (MathSciNet)
MR1813001

Zentralblatt MATH identifier
0985.46002

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces 47H10

Citation

Lim, Teck-Cheong. On moduli of $k$-convexity. Abstr. Appl. Anal. 4 (1999), no. 4, 243--247. doi:10.1155/S1085337599000202. https://projecteuclid.org/euclid.aaa/1049907225


Export citation